# SDR P5CA201808220203

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 2010101579
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE  NR 1 ENGINE PRECOOLER OUTLET PORT FINS FLAKE AWAY.   REPLACED THE PRECOOLER  IAW AMM 36-11-15-004-003, AND AMM 36-11-15-404-020, REV124.     PRECOOLER LEAK CHECKED NORMAL IAW AMM 36-11-09-782-132, REV 124.
